Stability of the solitary wave solutions to a coupled BBM system
In this work, we present a stability criteria for the solitary wave solutions to a BBM system that contains coupled nonlinear terms. Using the idea by Bona, Chen and Karakashian  and exploiting the accurate point spectrum information of the associated Schrödinger operator, we improve the stability results previously gotten by Pereira .
Journal of Differential Equations
Chen, H., & Wang, X. (2016). Stability of the solitary wave solutions to a coupled BBM system. Journal of Differential Equations, 261 (2), 1604-1621. https://doi.org/10.1016/j.jde.2016.04.009